Skip to Content

Just had my thyroid taking out and I'm taking 100mcg a day.but feeling shakie and weak?

Responses (3)

endlessPred 8 Jul 2013

Hello. Do you think you have an infection? Fever?

Are you remembering to take your calcium daily? 1200mg every day.

Do you take the medication half an hour before breakfast, first thing in the morning, with a full glass of water?

Assuming you are following directions, I think it is best for you to call the doctor. This is not normal response. You may well be having a reaction to the surgery, an infection, or some other response. Since thyroid medication takes a long time to change your system you may be having something else going on. Drink lots of water. If you get worse best to go to the ER and be checked out. Dont wait on this. If you having any signs of bleeding or very light headed, Be sure to go right away.

suzanne66 8 Jul 2013

Give it time. It may take 3 to 4 weeks for you to fully recover.

smileyhappy 9 Jul 2013

Hi bmshell,

I had my out too. It takes awhile to adjust. It took me a year to get to the right level because I was supressed because I had thyroid cancer. When you feel shaky usually means your dose is too high. Give it a few days and call your Endo to discuss. If you feel worse call right away. You also call the pharmacist for info. too.

Take care,

Smileyhappy

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions